MAUDE Adverse Event Report: D.O.R.C INTERNATIONAL EVA VITRECTOMY PACK GRAVITY INPUT 25G

D.O.R.C INTERNATIONAL EVA VITRECTOMY PACK GRAVITY INPUT 25G
Model Number 8300.25G01
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was reported due to the vitrectome producing bubbles which is not acceptable.The possible harm is injury by microbial, viral or prion infection (patient harm).This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on 05/31/2017.All available information has been provided.No sample was returned for an evaluation, therefore this is not confirmed.This complaint has now been closed.
 
Event or Problem Description
This incident occurred during surgery from a facility in (b)(6).The following was reported: from aspiration port during vitrectomy, most of the time the air bubbles were coming away.The vitrectome was replaced, however, same problem.Then changed into 23g for anterior chamber.Again, air bubbles coming from aspiration port.When nurse put the vitrectome to cup with bss, pressed the footswitch, i saw air bubbles passing through the aspiration line to the cartridge, despite the aspiration port was fully sink in the bss.There is no further information.There is no report of patient ill effect.No sample was available.

Brand Name
EVA VITRECTOMY PACK GRAVITY INPUT 25G
Common Device Name
EVA VITRECTOMY PACK GRAVITY INPUT 25G
Manufacturer (Section D)
D.O.R.C INTERNATIONAL
scheijdelveweg 2
zuidland, netherlands 3214 VN
NL  3214 VN
MDR Report Key7216946
Report Number1222074-2018-00005
Device Sequence Number13483540
Product Code HQE
UDI-Device Identifier08717872019024
UDI-Public08717872019024
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2014
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number8300.25G01
Device Catalogue Number8300.25G01
Device Lot Number2000358435
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2014
Initial Report FDA Received Date01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1